Fuzzy propositional logic. Algebraic approach

Studia Logica 36 (3):189 - 194 (1977)
The present paper contains some technical results on a many-valued logic with truth values from the interval of real numbers [0; 1]. This logic, discussed originally in [1], latter in [2] and [3], was called the logic of fuzzy concepts. Our aim is to give an algebraic axiomatics for fuzzy propositional logic. For this purpose the variety of L-algebras with signature en- riched with a unary operation { involution is stud- ied. A one-to-one correspondence between congruences on an LI-algebra and lters of a special kind is used to prove the representation theorem for LI-algebras. By this theorem every LI-algebra is isomorphic to a subdirect product of chains. The full characteristic of the subdirectly irreducible LI-algebras is given . It turns out that the variety of all L-algebras, as well as any of its subvarieties, is generated by its nite algebras
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF02121265
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,188
Through your library
References found in this work BETA
The Mathematics of Metamathematics.Helena Rasiowa - 1963 - Warszawa, Państwowe Wydawn. Naukowe.
Universal Algebra.P. M. Cohn - 1969 - Journal of Symbolic Logic 34 (1):113-114.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

12 ( #369,867 of 2,153,857 )

Recent downloads (6 months)

2 ( #279,963 of 2,153,857 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums